Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Heartbeat rate fast, light headed, headache, continuous bleeding. Anemia?

Here lately, when I walk up about 2 flights of stairs my heart starts beating really fast, I get light headed, and a head ache. Why could this be happening? I m 20 yes old and started walking every other day about 2 weeks ago. When I first started walking I was fine but now the same happens when I walk up the stairs. Im wondering if its anemia . I have been on my menstrual cycle for almost 4 months straight now. (I don t have money to go to see a doctor even though I know I need to go) Is this anemia or what could it be?
Asked On : Fri, 20 Apr 2012
Answers:  2 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The chances of anaemia are there in your case because you are menstruating so long but you have to go to doctor and rule out the cause of your problem because it may be related with heart problem also.
Good luck.
Answered: Wed, 2 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor